Show simple item record

A Characterization of Analyticity Using Cauchy Integral Formula

dc.contributor.authorMakinde, D. O.
dc.date.accessioned2014-11-14T12:17:25Z
dc.date.accessioned2018-10-29T11:11:54Z
dc.date.available2014-11-14T12:17:25Z
dc.date.available2018-10-29T11:11:54Z
dc.date.issued2010
dc.identifier.citationMakinde, D. O. (2010). A Characterization of Analyticity Using Cauchy Integral Formula. Far East Journal of Mathematical Sciences 46(2): 107 - 111.en_US
dc.identifier.urihttp://localhost:8080/xmlui/handle/123456789/3473
dc.description.abstractIn this paper, we obtain a general characterization of analyticity of function of a complex variable using Cauchy integral formula.en_US
dc.language.isoenen_US
dc.subjectCauchy's theoremen_US
dc.subjectCauchy's integral formulaen_US
dc.subjectAnalyticen_US
dc.titleA Characterization of Analyticity Using Cauchy Integral Formulaen_US
dc.typeArticleen_US
dc.coverage.geographicalNigeriaen_US
dc.departmentMathematicsen_US
dc.facultiesScienceen_US
dc.format.filetypePDFen_US
dc.pages.totalpages5en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record